# SDR UALA2011051802442

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 73,095 hours, 21,279 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Selector Panel
- Part number: 503111
- Part serial: 15
- Condition: Faulty
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMM ON SERVICE INTERPHONE. NOISY & INOPERATIVE FROM AUDIO SELECTOR PANEL. NORMAL FROM OTHER CREW POSNS.  LOUD BACKGROUND NOISE-BUZZ, CONTINUOUS IN ALL SELECTIONS.  REPLACED NR 2 AUDIO SELECTOR PANEL, TESTED OKAY.
